# SDR QXEA2014071900618

- Difficulty date: July 19, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 30,386 hours, 32,089 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473901
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, ON GEAR RETRACTION, THE NOSE GEAR DID NOT RETRACT.  THE RED UNSAFE LIGHT REMAINED ILLUMINATED AND THE AMBER DOOR LIGHT REMAINED ILLUMINATED.  THE SOUND WAS OBVIOUS THAT IT WAS NOT RETRACTED.  AFTER PERFORMING THE ALTERNATE GEAR EXTENSION CHECKLIST, ALL GEAR AND DOORS EXTENDED NORMALLY.  RETURNED TO THE FIELD. LANDING UNEVENTFUL.  AFTER ARRIVAL TO THE GATE, THERE WAS DAMAGE TO THE NOSE GEAR DOORS NOTICED.  AIRSPEED DID NOT EVER EXCEED 185 KIAS.  LANDING WEIGHT APPROXIMATELY  59,500 LBS.  ACFT FERRIED FOR REPAIRS.  REPLACED NGLK1, NGLK2 PROXIMITY HARNESS AND LT, RT FWD NLG DOORS, OPS CHECKED GOOD.  RETURNED TO SERVICE.
